# SDR SWIA200211560

- Difficulty date: December 4, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 7,816 hours, 10,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN MISSING NEXT TO FLIGHT ATTENDANT SEAT ON LEFT SIDE OF FORWARD BULKHEAD.  INSTALLED NEW EXIT SIGN FIXTURE.  OPS CHECK GOOD.
